# SDR F3LA2013100100910

- Difficulty date: September 9, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N947FR
- Make and model: Airbus A319-111
- Aircraft serial: 2806
- Aircraft time: 25,276 hours, 12,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9279106
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C5 CHECK.  R1 DOOR LOWER EXIT LIGHT LENS FRAME CRACKED. R & R IAW AMM 33-51-13-020-050-C, STEP 4 A1 A-F AND AMM 33-51-13-420-050-C, STEP 4.A. 1-4. OPS  CHECK GOOD IAW AMM 33-51-13-710-050-A.
